# SDR VNAA2015022100019

- Difficulty date: February 21, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 25,981 hours, 25,663 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349 - 485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT RBL 9 BETWEEN FS 349 TO FS 485.0 HAS PITTING CORROSION IN MULTIPLE LOCATIONS.  REMOVED UNSERVICABLE SET RAIL AND INSTALLED SERVICABLE SEAT RAIL IAW REO 670-53-00-343 AND AMM 53-00-49-400-801.
